# SDR SWIA201024514

- Difficulty date: June 15, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 19,419 hours, 13,518 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Conduit
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WIRE HARNESS CONDUIT CORRODED.  (INTERIOR MOD)  REPLACED WIRE HARNESS AND CONDUIT PER AMM.
